Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 1, No 4 (2007)

Font Size:  Small  Medium  Large

On the extremal regular directed graphs without commutative diagrams and their applications in Coding Theory and Cryptography.

V. Ustimenko


We use term regular directed graph (r. d. g.) for the graph of irreflexive binary relation with the constant number outputs (or inputs) for each vertex. The paper is devoted to studies of maximal size $E_R(d, v)$ of r. d. g. of order $v$ without commutative diagrams formed by two directed passes of length $

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+